# SDR AALA20160630008

- Difficulty date: June 30, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 50,757 hours, 20,448 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  LEFT HORIZONTAL STABILIZER RIB AT STABILIZER STA 92.7 IS CRACKED AT 4 STIFFENER LOCATIONS.  REPAIRED RIB IAW SRM 55-10-09-2R-4 AND EA 261503.
